# SDR UIEA2020092852072

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,589 hours, 19,502 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI ICE EICAS ILLUMINATED W/ASSOCIATED VALVE LIGHT WHEN SELECTING SWITCH TO THE OFF POSITION.  OPERATIONAL TEST OF RT ENG TAI CARRIED OUT, IAW AMM 30-21-03.  ALL IND NORMAL, OK FOR SERVICE.
